# SDR SWAA2021101922834

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 AT FWD CARGO COMPARTMENT.  ] INSTALLED REPAIR TO STRINGER SECTION,  ANGLE (2EA) AND CHANNEL (1EA) AND TIE CLIP AND SHEAR TIE AND FASTENERS IAW SRM 51-40-02 AND 53-00-03-2R-1, REPAIR 1, FIG 206, AND DWG 143A1225, SHEET, NG, NRC.
